I recently went on vacation and had to take Dramamine for motion sickness? I also had to use it for when I was in ocean and bus rides.When I returned,I noticed my ankles were very swollen with fluid,which I have never experienced.Is it possible that the use of the Dramamine caused this?
side effects occur when using Dramamine(Dimenhydrinat)
Severe allergic reactions (rash, hives,difficulty breathing, tightness in the chest, swelling of the mouth, face, lips, or tongue), chest pain,convulsions, decreased alertness, difficulty urinating, excessive excitability; fast or irregular heartbeat; fever, chills, or sore throat,hallucinations, mental or mood changes, pounding in the chest, seizures, tremor,unusual bruising or bleeding, wheezing, yellowing of the eyes or skin.therefor your swollen might occure with other cause.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2010 • 1 answer
Posted 16 Jan 2011 • 1 answer
Posted 21 Mar 2012 • 1 answer
Posted 20 Sep 2012 • 5 answers
Posted 26 May 2013 • 3 answers